MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTICGEL¿ PADS; PEDIATRIC PADS

C.R. BARD INC. (COVINGTON) -1018233 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTICGEL¿ PADS; PEDIATRIC PADS
Catalog Number 318-01-04
Medical Device Problem Code Inaccurate Flow Rate (1249)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.All available udi information is being provided.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the arctic sun device alerting 02 low flow.Patient temperature (pt) was 98.2f, targeted temperature (tt) was 98.6f, water temperature (wt) was 66.6f, water flow rate (wfr) was 0.9 l/m.1 small universal pad connected to 8 kilo pediatric patient.Nurse stated they are very small and there was no room for a second pad.Had stop therapy, empty and disconnect pad.Reconnected using proper technique.Restarted therapy and water flow rate (wfr) was stabilized at 0.2 l/m and would not increase.Had stop therapy, empty and disconnect.Placed device in manual control at 75f with no pads connected.System diagnostics showed that the outlet monitor temperature (t1) was 64.2f, outlet control temperature (t2) was 64.5f, inlet temperature (t3) was 65.7f, chiller temperature (t4) was 44.2f, water flow rate (wfr) was 1.7 l/m, inlet pressure (ip) was -7psi circulation pump command (cpc) was 49 percentage, mixing pump command (mpc) was 0, heater was 53, water reservoir level (wrl) was 5, system hours were 7439 and pump hours were 4700.3.Walked through disabling manual control.Reconnected pads and again water flow rate (wfr) would not rise above 0.2 l/m.Advised to swap out to a new pad.Low flow pad lot: ngkn1580.Per follow up information received via task on 25feb2026, spoke with nurse who confirmed they had placed the pad in the storage close and told to notify their supplies manager for pad return.

Brand Name
ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTICGEL¿ PADS
Common Device Name
PEDIATRIC PADS
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
suite 200
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
suite 200
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key24475128
Report Number1018233-2026-01365
Device Sequence Number10126256
Product Code DWJ
UDI-Device Identifier00801741080128
UDI-Public(01)00801741080128(17)261231(10)NGKN1580
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K142702
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number318-01-04
Device Lot NumberNGKN1580
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2026
Supplement Date Received by Manufacturer05/15/2026
Initial Report FDA Received Date02/27/2026
Supplement Report FDA Received Date05/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Patient Weight8 KG